Glasnik Matematicki, Vol. 37, No.2 (2002), 331-346.
ON A CHERN-TYPE PROBLEM FOR SPACE-LIKE KAEHLER
Young Jin Suh
Department of Mathematics, Kyungpook National University,
Taegu, 702-701, Korea
Abstract. The purpose of this paper is to investigate a
Chern type problem for space-like Kaehler submanifolds
M in indefinite complex hyperbolic space
CHpn+p(c), c > 0.
Accordingly, we give better estimations of the squared norm of the
second fundamental form of M in
CHpn+p(c), c < 0.
2000 Mathematics Subject Classification.
Key words and phrases. Semi-Kaehler manifold, totally
real bisectional curvature, the squared norm, the second fundamental
form, space-like submanifolds, totally geodesic.
Full text (PDF) (free access)
Glasnik Matematicki Home Page